Open Access
2009/2010 A Convergence Theorem for the Henstock-Kurzweil Integral
Sokol B. Memetaj
Real Anal. Exchange 35(2): 509-516 (2009/2010).


We present a convergence theorem for the Henstock-Kurzweil integral of functions taking values in a locally convex topological vector space, which is sequentially complete with respect to its weak topology.


Download Citation

Sokol B. Memetaj. "A Convergence Theorem for the Henstock-Kurzweil Integral." Real Anal. Exchange 35 (2) 509 - 516, 2009/2010.


Published: 2009/2010
First available in Project Euclid: 22 September 2010

zbMATH: 1222.28022
MathSciNet: MR2683616

Primary: 28B05
Secondary: 46G10

Keywords: HK-integrable , HK-integral , locally convex topological vector spaces , weak topology

Rights: Copyright © 2009 Michigan State University Press

Vol.35 • No. 2 • 2009/2010
Back to Top